# SDR UALA2011061302878

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 45,711 hours, 18,218 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS ABOVE FLIGHT ATTENDANT JUMPSEAT HAVE FALLEN AT DOOR 2R.  SECURED O2 MASK DOOR 2R AND OPERATIONAL CHECK PASS OXY SYS ACCOMPLISHED PER AMM, NO DEFECTS NOTED.
